Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    Ive been on Feanolla pill now for over 9 months and at the start I didn't have any periods (only ever light spotting) but all of a sudden I have started having regular periods. I was just wondering if anyone had the same? The doctor said my periods should have completely stopped but they are happening every now and then.
    I'm just gonna see if anyone has had a similar experience before I go back to my doctors too seek more advice.
    Would love to hear from anyone who has been on it for a while and see what your experience is
    Offline

    20
    ReputationRep:
    (Original post by mil12)
    Ive been on Feanolla pill now for over 9 months and at the start I didn't have any periods (only ever light spotting) but all of a sudden I have started having regular periods. I was just wondering if anyone had the same? The doctor said my periods should have completely stopped but they are happening every now and then.
    I'm just gonna see if anyone has had a similar experience before I go back to my doctors too seek more advice.
    Would love to hear from anyone who has been on it for a while and see what your experience is
    I wouldn't worry too much. Taking any sort of hormonal contraception can cause anything from your periods stopping completely to having a normal cycle. I wouldn't worry too much if you are coping with them ok.
    Offline

    0
    ReputationRep:
    Hi there ive just started taking feonolla a week ago and ive started getting very emotional and irritated about the most stupid things does anyone else feel like this ?
    Offline

    0
    ReputationRep:
    I was really emotion and irritable for the first 10 days, and I got a load of hormonal spots but it all settled after about 2 weeks. After just under my first 28 day strip I started my period, and tomorrow is my 14th day of bleeding. It's really light, I usually had heavy but short periods before going on and it's all getting a bit annoying now
    • #1
    #1

    I switched from microgynon to feanolla and bled for 3 months continuously but now my periods have stopped. I can't honestly tell whether my mood has changed but I think I feel stable

    Has anyone experienced any tearing/thinning of the skin around the vagina with this pill? It started just as I started taking it..
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 20, 2016
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.